MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS

MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Model Number 37612
Medical Device Problem Codes Charging Problem (2892); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient with a deep brain stimulation implantable pulse generator (ipg) contacted support because the patient programmer was not connecting to the stimulator and the patient described breathing difficulty that was worst on the day of the call.The issue reportedly began several days earlier.The patient programmer displayed a warning that its batteries were low and needed to be changed, and after the patient replaced the batteries, the programmer connected to the stimulator and indicated the stimulator battery charge level was low.The patient also reported that therapy was off.The patient attempted to use a wireless recharger and handset to charge the stimulator, and the recharging application would not connect to the recharger, displaying ¿not found.¿ multiple recharger resets were performed by holding the power button for 45 seconds, and repeated manual entry and scanning attempts of the recharger serial number were performed before the recharging application connected.Once connected, the recharging application displayed ¿my battery 0%,¿ ¿my therapy off,¿ and ¿excellent connection,¿ and charging was initiated.No symptoms were reported.2026-aug-04 rtg1081981 sap ecc service & repair (b)(4) (con): additional information has been received that same issue with the wireless recharger not being able to stay connected with the implant for long even when it was right over the implant site.The patient said the issue has gotten worse to where the wireless recharger will just beep and beep.The patient said there had been no changes in their implant site.Agent reviewed information about activa rc implant longevity with patient.Agent emailed repair to send replacement wireless recharger.Agent reviewed that if they have the same issue with the new wireless recharger patient would need to follow up with the health care provider.Additional info received from patient that they received a replacement wr but they continued to experience poor coupling.The patient was redirected to their hcp to further address the issue.The patient mentioned that they have a neurologist, but they weren't sure if the neurologist was familiar with dbs.Agent re-opened the case and emailed physician listings to the patient.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50767747
Report Number3004209178-2026-15559
Device Sequence Number9488764
Product Code MHY
UDI-Device Identifier00763000384357
UDI-Public(01)00763000384357(17)220714
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/14/2022
Device Model Number37612
Device Catalogue Number37612
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/15/2026
Date Device Manufactured08/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"See H11...."
Patient Age76 YR
Patient SexMale